MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 109990
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hôspital.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy (crrt) using a prismaflex set and a prismax machine, a patient experienced a "gas embolism".After stopping treatment, the patient was disconnected and one hour later, the air embolism was confirmed by a scanner.It was reported the patient had symptoms of desaturation and neurological symptoms.The patient received unspecified medical treatment and hyperbaric chamber sessions.At the time of this report, the patient outcome was not reported.No additional information was available.
 
Additional Manufacturer Narrative
Additional information added to h6 and h11.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The actual device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20762319
Report Number8010182-2024-00497
Device Sequence Number20979239
Product Code KDI
UDI-Device Identifier07332414090005
UDI-Public07332414090005
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109990
Device Lot Number24G0047CB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAX MACHINE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown